Deductive systems and categories. I: Syntactic calculus and residuated categories. (English) Zbl 0176.28901

Full Text: DOI


[1] J. Benabou, Categories avec multiplication,C. R. Acad. Sci. Paris 256 (1963), 1887–1890. · Zbl 0111.02201
[2] N. Bourbaki,Algèbre Multilinéaire, Hermann, Paris, 1948. · Zbl 0039.25902
[3] H. B. Curry andR. Feys,Combinatory Logic, Vol. 1, Amsterdam, North-Holland Publ. Comp., 1958.
[4] S. Eilenberg andG. M. Kelly, Closed categories, Proc. Conference Categorical Algebra, LaJolla 1965, pp. 421–562, Springer-Verlag, New York, 1966.
[5] S. Eilenberg andJ. C. Moore, Adjoint functors and triples,Illinois J. Math. 9 (1966), 381–398. · Zbl 0135.02103
[6] G. D. Findlay andJ. Lambek, Calculus of Bimodules, unpublished manuscript, 1955.
[7] S. C. Kleene,Introduction to Metamathematics Van Nostrand, New York, 1952. · Zbl 0047.00703
[8] J. Lambek, The mathematics of sentence structure,Amer. Math. Monthly 65 (1958), 154–169. · Zbl 0080.00702
[9] J. Lambek, On the calculus of syntactic types,Amer. Math. Soc., Proc. Symposia Appl. Math.,12 (1961), 166–178.
[10] S. MacLane, Natural associativity and commutativity,Rice University Studies 49 (1963), No. 4., 28–46.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.